# SDR RAIA2008102300001

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 24,816 hours, 23,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, ONE OF THE EMERGENCY LIGHT AT THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE CONNECTOR AT THE LIGHT ASSEMBLY AND FOUND NO DEFECTS.  OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS GOOD.
